# SDR GTIA2020051835175

- Difficulty date: May 15, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 21,607 hours, 9,769 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON BOTTOM OF R1 DOOR ( GENERAL WATCH ITEM )-PERFORMED PERMANENT REPAIR IAW SRM 52-10-00-300-003 REV.133.FOR ALL WORK PERFORMED PLEASE REF TO LTPR DO 5000999675-0010;1003177552-0010/SPIRIT EO 5211-2002 REV.00.THE REPAIR IS CAT"B" IAW SRM SRI 52-10-00-205-022 TABLE 001 REV.133 WITH REPETITIVE INSP.THRESHOLD 60000FC FROM REPAIR EMBODIMENT FH NOT RELEVANT
